# SDR AALA201704039022

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,242 hours, 26,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R1 DOOR EMERGENCY EVACUATION SLIDE HARNESS IS TORN.  REMOVED AND REPLACED HARNESS ASSEMBLY IAW AMM 25-66-01-401.  OPERATIONAL CHECK GOOD.
